About | Search taxa | Taxon tree | Search literature | Specimens | Distribution | Checklist | Stats | Log in

Polychaeta taxon details

Checked: verified by a taxonomic editorNeopsammolyce spinosa (Hartman, 1939)

711084  (urn:lsid:marinespecies.org:taxname:711084)

accepted
Species
Checked: verified by a taxonomic editorPsammolyce spinosa Hartman, 1939 (superseded original combination)
marine
(ofChecked: verified by a taxonomic editorPsammolyce spinosa Hartman, 1939) Hartman, O. (1939). Polychaetous annelids. Part I. Aphroditidae to Pisionidae. Allan Hancock Pacific Expeditions. 7(1): 1-156., available online at http://www.biodiversitylibrary.org/item/88616#page/13/mode/1up [details]   
Checked: verified by a taxonomic editorDistribution Mexican Exclusive Economic Zone  
Checked: verified by a taxonomic editortype locality contained in Mexican Exclusive Economic Zone [from synonym] [view taxon] [details]
Read, G. (2012). Neopsammolyce spinosa (Hartman, 1939). In: Read, G.; Fauchald, K. (Ed.) (2017). World Polychaeta database. Accessed at http://www.marinespecies.org/polychaeta/aphia.php?p=taxdetails&id=711084 on 2017-12-15

Date
action
by
2012-11-23 07:48:31Z
created

original description  (ofChecked: verified by a taxonomic editorPsammolyce spinosa Hartman, 1939) Hartman, O. (1939). Polychaetous annelids. Part I. Aphroditidae to Pisionidae. Allan Hancock Pacific Expeditions. 7(1): 1-156., available online at http://www.biodiversitylibrary.org/item/88616#page/13/mode/1up [details]   

redescription Pettibone, M.H. (1997). Revision of the sigalionid species (Polychaeta) referred to Psammolyce Kinberg, 1856, Pelogenia Schmarda, 1861, and belonging to the subfamily Pelogeniinae Chamberlin, 1919. Smithsonian Contributions to Zoology. 581: 1-89., available online at http://hdl.handle.net/10088/5680
page(s): 18 [details]   

new combination reference  (ofChecked: verified by a taxonomic editorPsammolyce spinosa Hartman, 1939) Pettibone, M.H. (1997). Revision of the sigalionid species (Polychaeta) referred to Psammolyce Kinberg, 1856, Pelogenia Schmarda, 1861, and belonging to the subfamily Pelogeniinae Chamberlin, 1919. Smithsonian Contributions to Zoology. 581: 1-89., available online at http://hdl.handle.net/10088/5680
page(s): 19 [details]   
 
 Present  Inaccurate  Introduced: alien